# SDR DALA2024081708225

- Difficulty date: August 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, CORROSION ON RH SIDE PLATE, BTW STA 727J AND STA 767, BTW STA 767 AND STA 793, ON STA 847, ON STA 867, ON STA 888 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SIDE PLATE RH, BTW STA 727D+10 TO 767 WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4 (B) AND 7 (C). AND SHIELD BTW STA 767 TO 794 AT AFT CARGO COMPARTMENT.WAS FABRICATED PER DWG 146A8127 REV. C AND INSTALLED PER B737-800 SRM 51-40-02-0G PAR. 5 (B) AND 7 (D). VISUAL INSPECTION WITH A 10X-POWER MAGNIFYING GLASS WAS ACCOMPLISHED PER B-737-800 SRM 51-10-02-0G PAR. 15. A. (6) (A) ON STA. 847 TO 867 AND STA. 888 AND CORROSION WAS NOT FOUND. (LP 0504601)
